# SDR MASA97125

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122YV
- Make and model: Beech 1900D
- Aircraft serial: UE122
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Breaker
- Part number: 727725
- Condition: Shorted
- Location: Cockpit
- Component: 1293640301
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDX/RDM - FLT 7004 - ON APPROACH INTO RDM, THE CREW NOTICED SMOKE COMING FROM THE CIRCUIT BREAKER PANEL IN THE AREA OF THE ENVIRONMENTAL CIRCUIT BREAKERS.  THE FIRST OFFICER PULLED THE ENVIRONMENTAL PRESSURE CIRCUIT BREAKER AND THE SMOKE STOPPED.  MAINTENANCE INSPECTED AND FOUND THE ENVIRONMENTAL PRESSURE CIRCUIT BREAKER HAD FAILED, AND DEFERRED PER MEL 21-9.  AIRCRAFT WAS RETURNED TO SERRVICE.  IN SUBSEQUENT MAINTENANCE, THE ENVIRO CIRCUIT BREAKER WAS REMOVED AND REPLACED. (X)
